# SDR 96ZZZX1745

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSE EXT SKIN IS DENTED AT STA 251.6 STR 15 AND STR 16L.  CUT OUT DAMAGED AREA FOUND OUT OF LIMITS PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR 15 INCHES BY 12 INCHES 2024-T3 .063 INCH ON FUS EXT SKIN STA 251.6, STR 15 AND STR 16L PER SRM 5330-3, PAGE 1, FIGURE 1.   TAT:  45,788.3 HRS.  TAC:  29,959.
